Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband is 48 with no long term health issues

My husband is 48 with no long term health issues we are aware of. About a week ago he started to have cold symptoms & has been taking over the counter medicine - nothing new. Late Friday night about 11PM he started to have pain in his stomach. About 1:30 AM Sunday he got sick to his stomach & had diahrea. When he went to stand up lightheaded & fell. He then had a seizer type reaction. He had another around 6AM. Is very weak. No fever.
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I am male of 48 years and it has been quite some time that I have had sex with my wife. Reason for this long nterval is her poor health condition. In order to retain my normalcy, I masturebate regularly. Trust that by doing so, I am not causing any harm to myself and whether this halt in bodily contact with my wife will not lead to her ill health.

doctor1 MD

I have a really bad habit...of masturbating just after I wake...it s an addiction and I know I need to stop....well after masturbating my bones just sourt of crack when I stretch them..my arm to be specific...my question is long yerm masturbation bad...?

doctor1 MD

Hi, I have a question. I was recently diagnosed with adult ADD but I do not think I really have it. Long story short: I mentioned to my doctor that I am forgetful & have trouble concentrating & asked what herbal remedy I could take for it. He referred me to a clinical psychologist. The psychologist decided I have ADD without much to go on. I couldn t believe that he came to that conclusion. I have a B.Ed & used to teach kids with ADHD as well as a Masters in Counseling Pyschology. My mother-in-law has adult ADD & so does my brother-in-law. So, I am very experienced with it. I have also taken several online ADD questionnaires with negative results. After receiving the report, my regular doctor prescribed Adderall 20mg XR. After reading what it does & researching for hours (and obviously still researching), I found a lot of off label uses for it...weight loss, Depression, Social Anxiety, even Chronic Fatigue. It s so hard to decipher from the internet what is fact & what is fiction. I have Chron s Disease & have had a bowel resection in the past. I am always B12 & iron deficient. I get regular B12 shots. I am always tired & I do not have a lot of energy. Getting up in the morning is extremely hard to do whether I ve had 3 hours of sleep or 10 hours. I am seeing a sleep specialist & he said I have Delayed Sleep Phase & tried me on several sleep medications to try to adjust my phase. I did not see any improvement & the specialist is going to schedule a day sleep study to assess my daytime fatigue (already did the night clinic) to decide if he is going to prescribe something to help with the daytime sleepiness. I have a very patient husband who usually takes the kids to school in the morning so I don t have to. We ve kind of settled into the roles of me being the creative, game board mother & him being the active, outdoors dad because I don t have the energy for it. My Chron s Disease is under control & I stopped taking Imuran in October 2011. However, I still have abdominal pain related to it. I have just learned to live with it. When I read about Adderall after my doctor prescribed it, I decided to try it. I may not have ADD but I have a lot of other ailments that might benefit. So, I started taking the 20mg capsule. What a difference! I only started it last week but my energy level has increased, I get out of bed before the alarm... without hitting snooze literally for a 1/2 hour. I wake my kids up instead of them trying to wake me up. I get tasks completed & cross a lot of things off my to-do list. I have not noticed any abdominal discomfort. My husband is in Afghanistan for this month & I have had no problem getting the kids to school on time or doing activities with them that require energy. I feel like such a better mom. I have started going to the gym & doing cardio & weight-lifting which I am supposed to do for my Osteopenia.There s no high associated with it, just increased energy. I think that 20 mg is too high, though & I am going to ask to drop to 5mg, 10mg or 15mg. I just want to take the lowest possible amount that will increase my energy level, give me a higher tolerance for pain & solve my sleep problem. I have not had a problem falling asleep on Adderall, either. I take the pill early in the morning. So, I fall asleep at a normal time & get up at a normal time. Wow! I m almost 40 & have never done that! Sometimes I feel like I am just keeping my head above water because of my energy level. Adderall has genuinely helped me to function & accomplish daily tasks. Ok, that was the loooong history. I am getting to my question, I promise! I am worried about the long term side effects of Adderall. I am un upbeat person who has never suffered from depression but my mother, sister and brother have. Apparently that puts me at risk for depression and/or anxiety with Adderall use. Even with all my health issues & lack of energy, I m still an optomist & I do love life. My dad died at 43 of colon cancer when I was 16 so I learned at a young age to love every day. Adderall is an addictive drug but I have been on many addictive pain killers in the past, including morphine taken every morning with percocet for break through pain for 6 months before my bowel resection. I ve also taken drugs such a lortab over the years for flare-ups. These medications have always been prescribed by a doctor & I have never abused any of them. I have come off all without any addiction issues. I read that Adderall causes appetite suppression & weight loss. I am very conscious of that & I have made sure to eat regularly & I bought some Ensure shakes for back up. I do not want to lose weight & possibly cause trouble with my Chron s. I have had an increased heart rate at times but have measured my pulse but it has not gone over 92/minute. I have minor headache and anxiety as the drug is wearing off. Do you think I should continue to use Adderall? What dosage? What are the long term effects for patients taking Adderall without ADD?

Loading Online Doctors....